Alert archive / Illinois / Flash Flood Warnings in 2017

Flash Flood Warning 12, NWS Lincoln, IL

May 4, 201710 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at May 4, 2017, 7:43 AM CDT for 10 counties in Illinois. It was in force for 8 hr. 34 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2017, 7:43 AM CDT (12:43 UTC)
Expired
May 4, 2017, 3:45 PM CDT
In force
8 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Champaign County, IL, Christian County, IL, Coles County, IL, Douglas County, IL, Edgar County, IL, Macon County, IL, Moultrie County, IL, Piatt County, IL, Shelby County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 8:00 AM CDTFLOODCharleston, ILTOWN BRANCH AT 6TH AND 7TH STREET AND RILEY CREEK AT RT. 316 2-3 FEET ABOVE OVERBANK STAGE.
May 4, 8:00 AM CDTHEAVY RAIN 1.97Arthur, IL24 HOUR TOTAL
May 4, 8:00 AM CDTHEAVY RAIN 2.84Shelbyville, IL24 HOUR TOTAL
May 4, 9:00 AM CDTFLOODLovington, ILWATER OVER IL-32 BETWEEN LOVINGTON AND SULLIVAN. SOCIAL MEDIA REPORT
May 4, 9:00 AM CDTHEAVY RAIN 4.8Lerna, ILSOCIAL MEDIA REPORT
May 4, 9:50 AM CDTFLOODCamargo, ILIL-130 CLOSED FROM CAMARGO NORTH TO US-150 NEAR URBANA. SOCIAL MEDIA REPORT
May 4, 9:50 AM CDTFLOODRantoul, ILPARTS OF US-136 CLOSED DUE TO FLOODING. SOCIAL MEDIA REPORT
May 4, 9:50 AM CDTFLOODShelbyville, ILPARTS OF IL-128 CLOSED BOTH NORTH AND SOUTH OF SHELBYVILLE. SOCIAL MEDIA REPORT
May 4, 9:50 AM CDTFLOODWindsor, ILIL-32 CLOSED NORTH OF WINDSOR. SOCIAL MEDIA REPORT
May 4, 10:30 AM CDTHEAVY RAIN 1.952 N Homer, ILUPDATED TOTAL SINCE WEDNESDAY AM
May 4, 10:40 AM CDTFLOOD1 Sw Willard Airport, ILWATER OVER DUNCAN RD JUST SOUTH OF COUNTY ROAD 1000N. SOCIAL MEDIA REPORT
May 4, 11:00 AM CDTHEAVY RAIN 6Charleston, ILGAUGE OVERFLOWING. SOCIAL MEDIA REPORT
May 4, 11:25 AM CDTHEAVY RAIN 3.75Paris, ILSOCIAL MEDIA POST
May 4, 11:30 AM CDTHEAVY RAIN 2.3Allerton, ILTOTAL SINCE YESTERDAY
May 4, 12:00 PM CDTFLOODBroadlands, ILFLOODING OF ROADS NEAR HIGH SCHOOL
May 4, 12:00 PM CDTFLOODIndianola, ILFLOODING ON SOME AREA ROADS
May 4, 12:00 PM CDTFLOODSidell, ILWATER ON SOME AREA ROADS
May 4, 12:00 PM CDTFLOODStonington, ILSEVERAL ROADS FLOODED. SOCIAL MEDIA POST
May 4, 12:00 PM CDTHEAVY RAIN 2.974 Nw Mode, ILSTORM TOTAL
May 4, 12:20 PM CDTHEAVY RAIN 4.8Humboldt, ILSOCIAL MEDIA POST
May 4, 12:30 PM CDTHEAVY RAIN 1.261 Nw Harristown, IL24-HOUR TOTAL....SWOP REPORT
May 4, 12:45 PM CDTHEAVY RAIN 3.19Allenville, ILSTORM TOTAL SO FAR
May 4, 1:00 PM CDTHEAVY RAIN 2.4Cooks Mill, ILSTORM TOTAL. HADS MESONET
May 4, 1:00 PM CDTHEAVY RAIN 3.121 Ese Cowden, ILSTORM TOTAL. HADS MESONET
May 4, 1:19 PM CDTHEAVY RAIN 2.351 Ne Chesterville, ILSTORM TOTAL. HADS MESONET
May 4, 1:20 PM CDTHEAVY RAIN 2.86Hindsboro, ILSTORM TOTAL. APRS MESONET
May 4, 1:23 PM CDTHEAVY RAIN 2.89Shelbyville, ILSTORM TOTAL. HADS MESONET
May 4, 2:00 PM CDTHEAVY RAIN 1.63Willard Airport, ILSTORM TOTAL
May 4, 2:00 PM CDTHEAVY RAIN 1.82Vermilion County Airpor, ILSTORM TOTAL
May 4, 2:00 PM CDTHEAVY RAIN 3.374 Se Seymour, ILTOTAL AT BONDVILLE CLIMATE REFERENCE NETWORK STATION
May 4, 2:00 PM CDTHEAVY RAIN 3.43Coles County Airport, ILSTORM TOTAL
May 4, 2:15 PM CDTFLOOD3 N Hammond, ILA FEW ROADS CLOSED ACROSS THE SOUTHERN PART OF THE COUNTY
May 4, 2:15 PM CDTFLOODBlue Mound, ILSOME ROAD CLOSURES DUE TO FLOODING
May 4, 2:30 PM CDTHEAVY RAIN 2.022 N Homer, ILSTORM TOTAL SO FAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

071 
WGUS53 KILX 041243
FFWILX
ILC019-021-029-041-045-115-139-147-173-183-042045-
/O.NEW.KILX.FF.W.0012.170504T1243Z-170504T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
743 AM CDT THU MAY 4 2017

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Coles County in east central Illinois...
  Christian County in central Illinois...
  Edgar County in east central Illinois...
  Moultrie County in central Illinois...
  Shelby County in central Illinois...
  Piatt County in central Illinois...
  Vermilion County in east central Illinois...
  Champaign County in east central Illinois...
  Douglas County in east central Illinois...
  Macon County in central Illinois...

* Until 345 PM CDT Thursday

* At 741 AM CDT, trained weather spotters reported heavy rain across 
  the warned area. Up to two inches of rain have already fallen, and 
  another inch or two of rain will be possible. Flash flooding is 
  already occurring on county roads in southern Moultrie County and 
  more flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Champaign, Decatur, Danville, Charleston, Mattoon, Rantoul,
  Taylorville, Paris, Monticello, Shelbyville, Tuscola, Sullivan,
  Urbana, Savoy, Mahomet, Pana, Mount Zion, Hoopeston, St. Joseph and
  Forsyth.

This includes the following highways...
 Interstate 57 between mile markers 180 and 257.
 Interstate 72 between mile markers 126 and 182.
 Interstate 74 between mile markers 161 and 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3948 8801 3938 8802 3937 8847 3921 8851
      3922 8914 3935 8914 3935 8953 3964 8953
      3976 8942 3975 8942 3981 8922 4005 8912
      4006 8875 4027 8858 4028 8846 4040 8846
      4040 8794 4049 8793 4049 8753 3948 8753

$$

Shimon
2 follow-up statements
729 
WGUS73 KILX 041622
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
1122 AM CDT THU MAY 4 2017

ILC019-021-029-041-045-115-139-147-173-183-042045-
/O.CON.KILX.FF.W.0012.000000T0000Z-170504T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coles-Christian-Edgar-Moultrie-Shelby-Piatt-Vermilion-Champaign-
Douglas-Macon-
1122 AM CDT THU MAY 4 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
COLES...CHRISTIAN...EDGAR...MOULTRIE...SHELBY...PIATT...VERMILION...
CHAMPAIGN...DOUGLAS AND MACON COUNTIES...

At 1120 AM CDT, flooding continues across a large part of east 
central Illinois, in response to 2 to 5 inches of rain that has 
fallen since yesterday. The heaviest rainfall over the last 24 hours 
was focused on the Effingham to Paris corridor. An unofficial report 
of 6 inches of rain was recently received in Charleston. Many roads 
are either closed or have standing water on them. This includes 
highway 136 in Rantoul, highway 130 between Camargo and Urbana, 
highway 128 north and south of Shelbyville, and highway 32 between 
Lovington and Windsor. Parts of state highways 16, 316 and 130 in 
Coles and Moultrie Counties are also seeing standing water, and 
several smaller roads are closed due to the ongoing flooding. 

Radar at 1120 AM indicates that areas south of a Shelbyville to 
Paris line will soon see a break in the rain develop, but additional 
rainfall will move in during the afternoon. Further north toward 
Decatur, Champaign and Danville, periods of moderate to heavy rain 
will continue through midday. 

This includes the following highways...
 Interstate 57 between mile markers 180 and 257.
 Interstate 72 between mile markers 126 and 182.
 Interstate 74 between mile markers 161 and 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3948 8801 3938 8802 3937 8847 3921 8851
      3922 8914 3935 8914 3935 8953 3964 8953
      3976 8942 3975 8942 3981 8922 4005 8912
      4006 8875 4027 8858 4028 8846 4040 8846
      4040 8794 4049 8793 4049 8753 3948 8753

$$

Geelhart
726 
WGUS73 KILX 042048
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
348 PM CDT THU MAY 4 2017

ILC019-021-029-041-045-115-139-147-173-183-042058-
/O.EXP.KILX.FF.W.0012.000000T0000Z-170504T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coles-Christian-Edgar-Moultrie-Shelby-Piatt-Vermilion-Champaign-
Douglas-Macon-
348 PM CDT THU MAY 4 2017

...THE FLASH FLOOD WARNING FOR COLES...CHRISTIAN...EDGAR...
MOULTRIE...SHELBY...PIATT...VERMILION...CHAMPAIGN...DOUGLAS AND MACON
COUNTIES HAS EXPIRED...

Flooding continues to be a problem in many areas, but a rapid 
increase in water levels is not anticipated. Because of the lack of 
flash flooding expected, this warning was converted to an areal 
flood warning, which will be in effect until 3:45 pm Friday. 

LAT...LON 3948 8801 3938 8802 3937 8847 3921 8851
      3922 8914 3935 8914 3935 8953 3964 8953
      3976 8942 3975 8942 3981 8922 4005 8912
      4006 8875 4027 8858 4028 8846 4040 8846
      4040 8794 4049 8793 4049 8753 3948 8753

$$

Geelhart

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 4, 6:22 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, May 4, 6:22 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
622 AM CDT Thu May 4 2017

.SHORT TERM...(Today and tonight)
ISSUED AT 323 AM CDT Thu May 4 2017
Deep and slow moving storm system currently to the south/southwest
over Central Arkansas this morning continues to bring plenty of
rain to the region. Rain this morning heaviest to the south and
east of the IL River Valley. This general area expected to
continue to see rain through today and slowly shift eastward
through the overnight. General instability is limited and forecast
soundings keep a very weak lapse rate over the FA should limit
thunder...though proximity of the low/trof later this afternoon
could result in some scattered thunder mainly S of I-70.
Windy day expected with a tightening pressure gradient as well as
the wind just off the surface in excess of 30 kts mixing down with
some of the showers/rain. Not quite to wind advisory
criteria...but will have to be watched with the 12z soundings to
see some of the momentum transfer potential. Flash Flood Watch
remains in place with more rain expected throughout the day and
saturated ground in place...and another inch or so possible today.
Cool temps with all the cloud cover and rain...similar tonight
until the rain moves out...with winds staying up through the
overnight hours.

.LONG TERM...(Friday through Wednesday)
ISSUED AT 323 AM CDT Thu May 4 2017

No significant changes to the forecast as the models are painting
similar pictures with the slow movement of the deep low through
the Ohio River Valley through the end of the week. Rain chances
extending through Friday in the south and east. Sunshine in the
west slowly trying to bring temps back up to low 60s in the west
on Friday...and across the entire area on Saturday. Warmer temps
under the western ridge start to edge into the Midwest behind the
slow exiting trough...with sunshine trying to rebound the temps to
more springlike conditions. Prev solutions brought another round
of precip to at least eastern IL...potentially over the
weekend...and the 00Z ECMWF is even more heavy handed with that
wave...but Saturday forecast has only minimal pops for lack of
confidence. Windy conditions expected to continue Saturday in the
wake of the system. Winds come around to include a more southerly
component for the beginning of next week...with a slow increase
in temperatures. Pops kept to a minimum in the extended forecast
until the end of next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 609 AM CDT Thu May 4 2017

Not much of a shift in the forecast...mainly rain... PIA on the
edge of the showers now...eventually SPI will follow suit as the
showers drift eastward. Taking the cigs down to IFR in some
locations...and bouncing btwn IFR and VFR in others. Strong
winds, gusting to 30-35kts later today...between the pressure
gradient and showers mixing down some higher gusts from just off
the surface. Keeping winds up through the overnight hours. Previous
guidance tried to hint at a LLWS issue...but has been marginal
after midnight tonight and very low confidence so for now it has
been left out.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for ILZ042>057-061>063-
066>068-071>073.

&&

SHORT TERM...HJS
LONG TERM...HJS
AVIATION...HJS
Hazardous weather outlook, May 4, 6:07 AM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
607 AM CDT Thu May 4 2017

ILZ027>031-036>038-040-041-051100-
Fulton-Knox-Marshall-Mason-McLean-Peoria-Schuyler-Stark-Tazewell-
Woodford-
607 AM CDT Thu May 4 2017

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Minor flooding should recede along the Spoon River near London
Mills today.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Moderate flooding will continue along the Illinois River through
the entire period. Please see the applicable flood warnings for
details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ042>057-061-051100-
Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon-
Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby-Vermilion-
607 AM CDT Thu May 4 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Periods of moderate to heavy rainfall will occur today and
tonight. Areas of flash flooding may develop due to rains
falling on saturated soils.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Light rain is expected to linger on Friday. Storm total rainfall
of 2 to 3 inches will be common, with amounts in excess of 3
inches possible along a line from Shelbyville, to Mattoon, to
Paris. The heavy rain on top of already saturated soil will
aggravate ongoing flooding.

Minor to moderate flooding will continue along portions of the
Illinois, Sangamon, and Vermilion Rivers, as well as Salt Creek.
Please see the applicable flood warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
any reports of flooding or heavy rainfall would be appreciated.

ILZ062-063-066>068-071>073-051100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
607 AM CDT Thu May 4 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

Periods of moderate to heavy rainfall will occur today and
tonight. Areas of flash flooding may develop due to rains
falling on saturated soils.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Light rain will linger on Friday. Storm total rainfall of 2 to 3
inches will be common, with amounts in excess of 3 inches possible
along I-70. The heavy rain on top of already saturated soil will
aggravate ongoing flooding.

Minor to moderate flooding will continue along portions of the
Wabash, Little Wabash, and Embarras Rivers. Please see the
applicable flood warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
any reports of flooding or heavy rainfall would be appreciated.

Shimon

In the hours before

Local storm report, May 4, 6:19 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
619 AM CDT THU MAY 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
05/04/2017  M1.32 INCH       CLAY               IL   CO-OP OBSERVER

            24 HOUR TOTAL

0600 AM     HEAVY RAIN       2 S MOWEAQUA            39.60N 89.02W
05/04/2017  M1.34 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, May 4, 6:57 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
657 AM CDT THU MAY 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       SULLIVAN                39.60N 88.61W
05/04/2017  M1.95 INCH       MOULTRIE           IL   TRAINED SPOTTER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
05/04/2017  M2.28 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL

0630 AM     HEAVY RAIN       PANA                    39.39N 89.08W
05/04/2017  M2.27 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, May 4, 7:08 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
708 AM CDT THU MAY 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HEAVY RAIN       DANVILLE                40.14N 87.62W
05/04/2017  M1.25 INCH       VERMILION          IL   EMERGENCY MNGR

            SINCE 4 PM WEDNESDAY. MODERATE RAIN CONTINUES.

0645 AM     HEAVY RAIN       3 S DANVILLE            40.10N 87.62W
05/04/2017  M1.37 INCH       VERMILION          IL   EMERGENCY MNGR

            STORM TOTAL...MODERATE RAIN CONTINUES

0700 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
05/04/2017  M1.80 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
05/04/2017  M2.14 INCH       COLES              IL   MESONET

            STORM TOTAL SO FAR

0700 AM     HEAVY RAIN       COLES COUNTY AIRPORT    39.48N 88.28W
05/04/2017  M2.37 INCH       COLES              IL   ASOS

            STORM TOTAL SO FAR

&&

25
Local storm report, May 4, 7:24 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
724 AM CDT THU MAY 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       5 NW SIDELL             39.96N 87.89W
05/04/2017  M1.63 INCH       VERMILION          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
05/04/2017  M2.22 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
05/04/2017  M1.82 INCH       DOUGLAS            IL   CO-OP OBSERVER

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       3 S SULLIVAN            39.55N 88.61W
05/04/2017  M2.31 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24 HOUR TOTAL

&&

25
Local storm report, May 4, 7:28 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
728 AM CDT THU MAY 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            SULLIVAN                39.60N 88.61W
05/04/2017                   MOULTRIE           IL   TRAINED SPOTTER

            NUMEROUS COUNTY ROADS FLOODED IN THE SOUTHERN HALF OF
            MOULTRIE CO.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:45 AM CDTFlash Flood WarningILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more8 hr
May 4, 3:39 PM CDTAreal Flood WarningILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more24 hr
May 4, 3:45 PM CDTAreal Flood WarningILXChampaign, Christian, Coles, Douglas, Edgar, Macon and 4 more24 hr

Nearby

Flash Flood Warnings in Illinois, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.